# SDR CA030411002

- Difficulty date: April 8, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Hughes 369D
- Aircraft time: 12,180 hours
- Engine: Allsn 250C20B
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Switch
- Part number: 369H81443
- Condition: Cracked
- Location: Fuel Bypass
- Stage of operation: NR
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

(CAN) FUEL BYPASS SWITCH REMOVED FOR TESTING AND FOUND TO BE UNSERVICEABLE DUE TO ELECTRICAL MALFUNCTION. UPON FURTHER INSPECTION IN COMPONENET SHOP THE END FITTING BASE WAS FOUND TO BE CRACKED
